MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; TUBE SET WITH SMOKE EVACUATION

INTUITIVE SURGICAL, INC NONE; TUBE SET WITH SMOKE EVACUATION
Model Number 470551-07
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the abdominal pressure suddenly dropped to zero during surgery and could not be increased.After that the pressure was set to the set pressure and kept it.The technical support engineer (tse) advised checking the hoses, connectors and settings.Then, they found the issue occurred when a surgeon was using a vacuum machine.The tse explained that was the most likely cause, so advised adjusting the flow rate or set pressure higher.After the first call, the issue still persisted, so they replaced the tube set and then the issue was completely resolved.The tse advised to return the original one.The procedure was completed as planned with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the da vinci product with an alleged issue to perform failure analysis; however, the investigation is in progress.A follow-up mdr will be submitted when the product is evaluated and/ or if additional information is received.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the insufflator tube set to perform failure analysis.Failure analysis investigations did not replicate nor confirm the customer reported complaint with the tube set.Due to the complaint, the tube set flow test was performed to measure the flow capability of the insufflation and smoke evacuation lines of a tube set.The insufflation line was connected to the inlet port and showed 50.20 slpm at 1.43 psi, which indicated a passing test result.The smoke evacuation line was also tested and passed with a reading of 48.60 slpm at 2.89 psi.The accessory was visually inspected, but no damage was found.There was no sudden drop in pressure observed during the test.The pressure/air flow remains consistent.No product issue was identified.Further investigation confirmed the accessory had recognition failure.The accessory was placed on the in-house system, and an error message, "disconnect and replace insufflator tube set.Invalid tube set connected." appeared on the tower screen.The accessory was placed on the system five times, but the same message appeared on the screen.The customer error log was retrieved, but there was no error found.The event log was checked at the in-house system, but the error appeared not to have been recorded on the system.The radio frequency identifier (rfid) was present.The accessory was found to have white scuff marks on both sides of the filter cartridge.The tubes were inspected and found to have no damage.The release latches are functional.The veress adapter found no damage.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
TUBE SET WITH SMOKE EVACUATION
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24706784
Report Number2955842-2026-18681
Device Sequence Number16062238
Product Code HIF
UDI-Device Identifier10886874120696
UDI-Public(01)10886874120696(10)LU4037771
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470551-07
Device Catalogue Number470551
Device Lot NumberLU4037771
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/26/2026
06/02/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/16/2026
06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown